A Note on Aubin-Lions-Dubinskiĭ Lemmas

By Xiuqing Chen, A. Jungel, Jian‐Guo Liu. 2013

98 citations recorded by the source corpus.

Strong compactness results for families of functions in seminormed nonnegative cones in the spirit of the Aubin-Lions-Dubinskiĭ lemma are proven, refining some recent results in the literature. The first theorem sharpens slightly a result of Dubinskiĭ (in Mat. Sb. 67(109):609–642, 1965) for seminormed cones. The second theorem applies to piecewise constant functions in time and sharpens slightly the results of Dreher and Jüngel (in Nonlinear Anal. 75:3072–3077, 2012) and Chen and Liu (in Appl. Math. Lett. 25:2252–2257, 2012). An application is given, which is useful in the study of porous-medium or fast-diffusion type equations.

Subfields: Applied Mathematics, Computational Theory and Mathematics, Control and Systems Engineering

View Paper: https://www.semanticscholar.org/paper/625ebbb684a7b8c491cb592d0d402dc652aad5bd

How researchers see this paper

The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.

In Applied Mathematics

  1. Xiuqing Chen
  2. Esther S. Daus
  3. Ayman Moussa
  4. A. Jungel

In Computational Theory and Mathematics

  1. Xiuqing Chen
  2. Esther S. Daus
  3. Ayman Moussa
  4. A. Jungel

In Control and Systems Engineering

  1. Xiuqing Chen
  2. Esther S. Daus
  3. Ayman Moussa
  4. A. Jungel

Citations in the corpus